Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Consistent headache over eye, increased sensitivity to light, blurred vision, stiff neck. Cause?

I have had a headache over my left eye for 2 days. Lights are bothering me as well as loud sounds. Now, I m also having some blurred vision and feel as though rooms are darker in my house than they usually are. I ve been taking ibuprofen and Tylenol , but not getting a whole lot of improvement. I also have a stiff neck on the left side.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

First thing I would advice you is that get an appointment from an Ophthalmologist and get your eyes examined.

If there is no abnormality in your eyes, then most likely you are having symptoms of migraine.
Migraines are single sided headaches and can be associated with some abnormality in vision and hearing during the attacks. The pain can be aggravated by bright lights and loud noises.

There are some trigger factors which increase the severity and intensity of the attacks.
Some common ones are :-
1. Lack of sleep.
2. Missed meal.
3. Physical/emotional stress.
4. Cigarette/Alcohol.
5. Dairy products.
6. Foods containing MSG.
7. Some perfumes.
8. Menstural cycle infemales.

You can look out which factor is triggering your attack and try to prevent them.

Also get yourself examined by a Neurophysician and get a scan of your head and neck done.

I hope this is helpful to you.
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor